View Full Version : Getting confused with Treatments!Help Please

04-27-2011, 09:10 AM
Hi every one,if you read this and know anything useful so please dont leave without any word!

I'm Boy and I'm 21 and I have androgenic alopecia from both side. my father is about 60,bald and aslo have BPH. Then I've be quite sure I'm suffering high level of DHT!

My Hairloss began since I was 19 and continued with very low speed until 4 month ago. 4 month ago I decided to treat with my hair loss when I'm still young and have almost full hair on my scalp. after a consultation with a dermatologist I start using finpecia for 18 days in row, but I leave them for about 40 days( because I was neared to my term ends exams and had an extreme stress for about 2 weeks)

About 4 weeks after my exams I noticed that I suddenly lost lots of hairs and I even didnt catch when they shed!!!
So I really scared and started Finpecia again for about 1 month, but my hairs was still thin and shedding continued like their normal, so I decide to take more efficient treat and start taking Avodart 0.5mg per day( I Also use Pharmaton)

But now after 4 month of taking first finasteride pill and 1 month after dutasteride I havent get my hair back and I think my hair shedding Accelerate become random(some days lots and some days few hair loss)
Now I have any kind of hairs, long and thick,thin and half size, thick and very short,thin and very short.lots of hairs shed but hair lines didint changes.I also feel a bit itches on scalp but not inflammation or chronic itching somethin like "Mosquito bites".and I also noticed that most of my sheds are smaller than they should be.

So my questions is:

1-witch reason is more possible for me? Accelerate normal androgenic or stress hair loss or Initial fin/dut hair loss or reverse effect of treat?

2-what I should do now? leave treatment with destroyed hair or continue and be hop to see hair growth?

3-(this one is an common question)Is it possible for drugs like finasteride or dutasteride to make more and Permanent hair loss? I heared about hyperandrogenic! Is this true for fin/dut? and how should I know this is my problem?(please based on documents)

04-29-2011, 09:33 AM
over 100 viewed and no comments :(

what should I do with my luck?!

05-01-2011, 10:44 PM

05-09-2011, 01:18 PM
As far as hair regrowth, you need to be patient and wait at least 6 - 12 months for finasteride to start to show results.

Your hair has to go through growth cycles which are usually every 3-4 months.

Usually, a shed during the taking of fin or dut is considered a good thing as that means your miniaturized hairs are out, making way for healthier hairs.

You may want to introduce a growth stimulant like Minoxidil to your regime.

Be patient and try not to stress too much about it.